# SDR R61A2023021000110

- Difficulty date: January 24, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 31,798 hours, 22,984 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Panel
- Part number: 17091908001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF III SHEAR CLIP AT FR 84, BTWN STR 28R - 29R CORRODED. R&R IAW SRM 51-41-01 AND 51-41-02.
